# SDR DALA201805213473

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 83,190 hours, 37,648 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681, STRINGER CLIP 21L WAS DAMAGED.  REMOVED, FABRICATED AND INSTALLED A NEW STRINGER CLIP IAW SRM 51-40-02, DWG 146N8712, REV K, AND 140N2001, REV BN.
